# SDR AALA20091102TUL03

- Difficulty date: November 2, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 58,446 hours, 19,976 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN FLAP FRETTING DAMAGE IN 5 PLACES ON UPPER INTERSPAR SKIN PANEL APPROX 10 INCHES FROM INBOARD END.  CUT OUT DAMAGED AREA AND REPAIRED USING FLUSH FILLER AND DOUBLER PER SRM 51-70-2R4.
